# SDR CKSA95013

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- Engine: Pwa JT3D3B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Defuser Case
- Condition: Cracked
- Location: Nr 1 Eng
- Part time: 58,391 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MSLP-KMIA - NR 1 ENGINE SHUTDOWN AT 1742Z DUE TO FIRE WARNING.  INSPECTED AND FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED NR 1 ENGINE IAW DC-8 MIP-1, CHAPTER 9 DO TO DIFFUSER CASE CRACK.  OPS AND LEAKS CHECK GOOD IAW AIA DC-8 MIP-1 CHAPTER 10.  (W)
